Skip to Main content Skip to Navigation

hal-01052438v3  Journal articles
Rémi Anicotte. 用汉语教授一门科目对外汉语教学的一种策略
数学通报, 2012, 51 (11), pp.11-16
hal-01925768v1  Journal articles
Nicolas Balacheff. 数学的証明の学習の改善一実践を改善するための理論的枠組み一
Journal of the Japan Society of Mathematical Education, Japan Society of Mathematical Education, 1997, LXXIX (67-68), pp.52-62
hal-01125932v1  Journal articles
Huiwen WangMing YeGilbert Saporta. 多元线性回归模型的聚类分析方法研究
Xitong Fangzhen Xuebao/Acta Simulata Systematica Sinica, Acta Simulata Systematica Sinica, 2009, 21, pp.7048-7056
hal-01438981v1  Journal articles
V.I. KorobovRabah Rabah. Точная управляемость в банаховом пространстве
Differential Equations, MAIK Nauka/Interperiodica, 1979, 15 (12), pp.2142-2150
hal-02143139v1  Journal articles
LVU Zinātniskie raksti, Latvijas Valsts Universitāte, 1958
hal-01235237v2  Journal articles
Sergei KovalenkoAlexander PerepechkoMikhail Zaidenberg. Оn automorphism groups of affine surfaces
Advanced Studies in Pure Mathematics., 2017, Algebraic Varieties and Automorphism Groups, 75, pp.207--286
hal-02656058v1  Journal articles
Patrice BertailHugo HarariDenis Ravaille. φ*-divergence empirique et vraisemblance empirique généralisée
Annales d'Economie et de Statistique, INSEE-GENES, 2007, pp.131-157. ⟨10.2307/20079183⟩
hal-02521111v1  Journal articles
Michel DuprezAlexei Lozinski. φ-FEM: a finite element method on domains defined by level-sets
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2020, ⟨10.1137/19M1248947⟩
hal-03597132v1  Journal articles
Mahmood BehboodiFrançois CouchotSeyed Hossein Shojaee. Σ-semi-compact rings and modules
Journal of Algebra and Its Applications, World Scientific Publishing, 2014, 13 (08), pp.1450069. ⟨10.1142/S0219498814500698⟩
hal-01397286v1  Journal articles
Notre Dame Journal of Formal Logic, University of Notre Dame, 2016
hal-01261052v1  Journal articles
Luigi Santocanale. μ-Bicomplete Categories and Parity Games
RAIRO - Theoretical Informatics and Applications (RAIRO: ITA), EDP Sciences, 2002, Fixed Points in Computer Science (FICS'01), 36 (2), pp.195--227. ⟨10.1051/ita:2002010⟩
hal-01400339v1  Journal articles
José Pedro GaivãoSerge Troubetzkoy. λ-stability of periodic billiard orbits
Nonlinearity, IOP Publishing, 2018, 31 (9), pp.4326-4353. ⟨10.1088/1361-6544/aacc47⟩
hal-01798750v2  Journal articles
Matteo LongoMarc-Hubert Nicole. Λ-ADIC FAMILIES OF JACOBI FORMS
Research in Number Theory, Springer, 2020, 6 (2), pp.21
hal-01548625v1  Journal articles
Marc GuastavinoLatraverse François. Καινα στοχεια (Nouveaux éléments)
Recherches Semiotiques Semiotic Inquiry, Canadian Semiotic Association, 2013, Peirce et l’image, 33 (1-2-3), pp.31. ⟨10.7202/1035294ar⟩
hal-01218161v1  Journal articles
Ctirad Klimcik. η and λ deformations as E-models
Nuclear Physics B, Elsevier, 2015, Nuclear Physics B, B900, pp.259-272
hal-01944015v1  Journal articles
A. Draux. Δ-Coherent pairs of linear functionals and Markov-Bernstein inequalities
Journal of Difference Equations and Applications, Taylor & Francis, 2016, 22 (11), pp.1583-1608. ⟨10.1080/10236198.2016.1226822⟩
hal-03184684v1  Journal articles
Handan YildirimLuc Vrancken. δ ] (2, 2)-ideal centroaffine hypersurfaces of dimension 5
Taiwanese Journal of Mathematics, TJM, Mathematical Society of the Republic of China (Taiwan), 2017, 21 (2), ⟨10.11650/tjm/7809⟩
hal-01199885v1  Journal articles
Stéphane CharpentierRomuald ErnstQuentin Menet. Γ-supercyclicity
Journal of Functional Analysis, Elsevier, 2016, 270 (12), pp.4443-4465. ⟨10.1016/j.jfa.2016.03.005⟩
hal-01400390v1  Journal articles
Omar Anza HafsaJean-Philippe Mandallena. Γ-Limits of Functionals Determined by their Infima
Journal of Convex Analysis, Heldermann, 2016, 23 (1), pp.103-137
hal-01598975v1  Journal articles
Omar Anza HafsaJean-Philippe Mandallena. Γ-convergence of nonconvex integrals in Cheeger-Sobolev spaces and homogenization
Advances in Calculus of Variation, Walter de Gruyter GmbH, 2017, 10 (4), pp.381-405. ⟨10.1515/acv-2015-0053⟩
hal-01333722v1  Journal articles
Alfred Haar. Zur Theorie der orthogonalen Funktionensysteme
Mathematische Annalen, Springer Verlag, 1910, 69 (3), pp.331-371. ⟨10.1007/BF01456326⟩